# SDR FDEA201404020638

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 79,084 hours, 39,169 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Slide Sensor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR RT SLIDE ARMED LIGHT INOPERATIVE.   FOUND WIRE BROKEN AT FWD SENSOR S10214.   SPLICED WIRE  & BLUE WIRE FROM FWD PROX SENSOR.  OPS CHECKED GOOD AMM 25-66-11-2.
